MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 148" 15 DROP PRIMARY SET W/2 CLAVE®, REMV 3 GANG 4-WAY CLAVE® STOPCOCK, ROTATING; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 148" 15 DROP PRIMARY SET W/2 CLAVE®, REMV 3 GANG 4-WAY CLAVE® STOPCOCK, ROTATING; STOPCOCK, I.V. SET
Catalog Number SC158
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received for evaluation.The investigation is pending.
 
Event or Problem Description
The event occurred on an unspecified date involving a 148" 15 drop primary set w/2 clave®, remv 3 gang 4-way clave® stopcock, rotating luer, 2 ext where the customer reported that the anesthesia tubing sets were not flowing.They took the loop off at the end to see if it was that, and it didn't make a difference.They got a new set, and it flowed.There was patient involvement, no patient harm, and unknown delay in therapy.
 
Additional Manufacturer Narrative
Investigation summary: received twenty-five (25) new list# sc158, 148" 15 drop primary set w/2 clave¿, remv 3 gang 4-way clave¿ stopcock, spin luer, 2 ext; lot# 14310208.No visual damages or anomalies were observed.The reported complaint of no flow could not be confirmed from the samples provided.The returned samples were tested and met product specifications.Without the return of the used sample a probable cause cannot be determined.

Brand Name
148" 15 DROP PRIMARY SET W/2 CLAVE®, REMV 3 GANG 4-WAY CLAVE® STOPCOCK, ROTATING
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22332926
Report Number9617594-2025-01349
Device Sequence Number9104816
Product Code FMG
UDI-Device Identifier00887709071551
UDI-Public(01)00887709071551(17)300201(10)14310208
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSC158
Device Lot Number14310208
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer07/14/2025
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED ANESTHESIA, MFR UNK.
Patient SexUnknown